×

Phase calculations for planar partition polynomials. (English) Zbl 1358.30002

Summary: In the study of the asymptotic behavior of polynomials from partition theory, the determination of their leading term asymptotics inside the unit disk depends on a sequence of sets derived from comparing certain complex-valued functions constructed from polylogarithms, functions defined as \[ Li_s(z)=\sum_{n=1}^\infty \frac{z^{n}}{n^{s}}. \] These sets we call phases. This paper applies complex analytic techniques to describe the geometry of these sets in the complex plane.

MSC:

30B50 Dirichlet series, exponential series and other series in one complex variable
30C10 Polynomials and rational functions of one complex variable
30E15 Asymptotic representations in the complex plane
11P82 Analytic theory of partitions
PDF BibTeX XML Cite
Full Text: DOI Euclid

References:

[1] Lars V. Ahlfors, Complex analysis , Third edition, McGraw-Hill, New York, 1979. · Zbl 0395.30001
[2] M. Biskup, C. Borgs, J.T. Chayes and R. Kotecky, Partition function zeros at first-order phase transitions : A general analysis , Comm. Math. Phys. 116 (2004), 79-131. · Zbl 1088.82010
[3] Robert P. Boyer and William M.Y. Goh, Partition polynomials : Asymptotics and zeros , in Tapas in experimental mathematics , Contemp. Math. 457 , American Mathematical Society, 2008. · Zbl 1172.11032
[4] Robert P. Boyer and Daniel T. Parry, On the zeros of plane partition polynomials , Electr. J. Combin. 18 (2012), #30 (26 pages). · Zbl 1243.11020
[5] —, Plane partition polynomial asymptotics , submitted. · Zbl 1397.11065
[6] Peter L. Duren, Univalent functions , Springer-Verlag, New York, 1983.
[7] Alan Gluchoff and Frederick Hartmann, Univalent polynomials and non-negative trigonometric sums , Amer. Math. Month. 105 (1998), 508-522. · Zbl 0917.30005
[8] John L. Lewis, Convexity of a certain series , J. Lond. Math. Soc. 27 (1983), 435-446. · Zbl 0518.30019
[9] Saiful R. Mondal and A. Swaminathan, Geometric properties of generalized polylogarithm , Int. Trans. Spec. Funct. 21 (2010), 691-701. · Zbl 1203.33003
[10] Alan D. Sokal, Chromatic roots are dense in the whole complex plane , Comb. Prob. Comp. 13 (2004), 221-261. · Zbl 1100.05040
[11] H.M. Srivastava and Junsang Choi, Series associated with zeta and related functions , Kluwer Academic Publishers, Dordrecht, 2001. \noindentstyle · Zbl 1014.33001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.